# SDR 2010FA0000041

- Difficulty date: December 14, 2009
- Submitted: January 15, 2010
- Operation: General aviation
- Aircraft: N620CM
- Make and model: Cessna 510
- Aircraft serial: 5100206
- Engine: Pwc PW615FA
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR SELECT HANDLE TO THE GEAR DOWN POSITION, THE PILOT NOTED THE ACFT RECEIVED ALL 3 GREEN "DOWN AND LOCK" LIGHTS AND THE RED IN-TRANSIT "UNSAFE" LIGHT.  OPERATOR DECLARED AN EMERGENCY LANDING AND LANDED WITHOUT INCIDENT.  A POST FLIGHT INSP FOUND THE LT MAIN LANDING UP-LOCK SWITCH BAD BY TAPPING ON SWITCH WITH GEAR DOWN, COULD CAUSE THE RED UNSAFE LIGHT TO GO OUT.  REPLACED LT MLG UP-LOCK SWITCH AND OPS CHECKED GOOD WHILE CYCLING GEAR SEVERAL TIMES.
